Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Taking toradol for back and neck pain. What is the next step?

Answered by
Dr.
Dr. Ram Choudhary

Internal Medicine Specialist

Practicing since :2001

Answered : 2272 Questions

default
Posted on Fri, 29 Nov 2013 in Medicines and Side Effects
Question: Hi. I do not know if you have my record.. I hurt my back/neck in July. They gave me toradol at the er. I got very weak. My entire back. I had an mri. Not good. It was a chair type my neck had inverted and my tail bone was hurt after the test. Now, I have many problems. I can not sit and laying is bad. My blood flow is bad to all the areas. My doctor is impossible to get in to see. My have not sat in 3 months. I need help. I was swimming and everything when this happened. The first 3 weeks I saw a nerlogolist and recommend things but nothing happened. My doctor went to do steroid shot or pills. We did nothing. I usually do acupuncture but have not. Can tell me what I can do . My.feet are changimg and hands. I can feel it in my hands. I need help.
doctor
Answered by Dr. Ram Choudhary 7 hours later
Brief Answer: provide detail on injury and MRI Detailed Answer: Hi XXXX, Welcome back to Healthcare Magic. I know your earlier record of injury in back, toradol treatment and persistent weakness issues..... Can you please let me know the MRI Findings as provided in the Final impression by the radiologist. If you do not mind let me know your age/sex, and how much mobility you have, I mean can you do walking, bathing and other activities by yourself unsupported. Please give this detail in follow up query.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Lab Tests

Recent questions on  Toradol

doctor1 MD

yes thank you. My husband a 43 y.o. male has been hospitalized a second time noe within the last 3 months. the first time they DX him with guillian barre syndrome. they treated with IVIG for 5 consecutive days and then he remained in hospital a total of 9 days until he could walk and then was discharged. this time, s/s started the same as before. N/T in bilateral feet that migrated quickly up to knees and then tohips and then to elbows and wrists. Then intense burning ache in the joints that followed the same progression. MRI show lesions in the brain, none in spinal cord or brain stem. Lumbar puncture showed only elevated proteins (67). they checked for lymes, encephalitis, meningitis.ets... The first time in Novenmber he last all pheripheral reflexes. This time they sre dull only at this point. I am concerned that they are missing something. My husband states the pain is 9/10, and the only meds that help are Neurontin and toradol. Narcotocs and muscle relaxers do not help at all. We questioned CIDP, MS, transverse myelitis, and they have no answers. They havedone another MRI of brain and brain stem/ neck area. We do not know the results yet, and they are questioning whether or not to do another lumbar puncture... I have requested west nile test and tey just ignore me...I have been an RN for 24 years as well.

doctor1 MD

Hi.. My son a 25 year old Brazilian Ju Jitsui grappler who competes internationally & teaches on a full time basis in Toronto. He had been competing heavily in New York & Chicago in August 2013 & must have injured his lower spine at that time, requiring surgery known as a discotomy of the L 4/5. I believe the surgeon was very good but for whatever reason ... & quite possibly Thomas prematurely doing too much activity, has been in great pain for most of the last 9 months. He has taken a great deal of pain medication (Toradol, Tylenoly ES, Gabapentin an anti-inflamatory drug) which we are concerned about & also has had ablation of the nerves two times plus multiple cortisone injections. The pain remains unbearable when medication is decreased. Surgery for a fussion of affected vertabrae has been suggested but my son does not want to accept that option. Any suggestions for treatment for pain relef to allow my son to get back to his career & life.

doctor1 MD

I have severe osteoarthritis , osteoporosis & KFD. I'm in extreme pain due to the weather & im not achieving any relief. Every movement is excruciating! There are very few pain relievers I've had without severe reactions & I know that I have been...

doctor1 MD

Last Wed. I had three Toradol injections, two in my knees and one in my shoulder. Three days ago I started having black stools. Could this be related to the injections?

doctor1 MD

Persistent lower back pain - toradol injection 72 hours ago provided 24 hour relief - 800 mg Advil since no relief - now tenderness in abdominal area and overall yucky feelin - pain level 5-8.

doctor1 MD

I have a history of chronic UTI s, I currently am in misery with pyelonephritis in the ER. My labs showed high level of WBC and nitrates. After day 3 on cipro my symptoms were worse I went back to ER with lower bilateral back pain, lower bilateral abdominal pain, fatigue, Nausea, and urge and frequency with urination. Not painful to urinate but before and after much discomfort and spasms possibly. no vomiting no fever no blood in urine. IV antibiotic given IV fluids and toradol through IV. Keflex oral antibiotics were given, Cipro DC d. Norco pain meds also given. And anti nausea med. After 2 days no relief...same symptoms. I was sent for an outpatient CT, it was normal. I do have a history of urethral stricture and bladder distension. Never have I had an episode this bad and nothing eases it only a temporary couple hours. I finally got an appointment to see a urologist tomorrow. Praying to get some answers and relief.

doctor1 MD

I recently went to the er 2 days in a row due to low back pain that radiated into my left hip, and down my leg into my knee and foot. The pain was radiating my whole left side was swolen. i also had and still have pain and swelling in my shoulder and elbow as well. One ER doc said it was siatica, and the other said all he seen on the hip xray was little spots from my pain management injections that i have never recieved! When i told him that I had not recieved injections he just got rude and said yea ok??? Ive had the pain for sometime now, and it does get more severe durring the week of mother nature. Where the left hip socket is located the is an indention forming and you can feel little bumps under the skin, and is even more painful to the touch. He had alot of fun poking on it and making me cry and squirm saying that it was scar tissue from cutting myself there, WHICH I KNOW I HAVENT DONE. I take hydrocodone 10/325 daily and i explained to him that i had plenty, didnt want his pain meds that my mission was to find the underlying cause so that i wouldnt have the pain. The hydro..... takes the edge of but i am still experiencing a great deal of pain. My husband warned me not to go that i would be mocked and treated like a pain med seeker, but I would like to think that a patient can have pain and really want/need a diagnoses rather than the need to mask the pain. Both ER docs gave me toradol which made things alot worse in the long run on my stomach and intestines as I have a pretty harsh case of crohns disease and have had a bowel resection. My obgyn made some since he said it appeared to be osteo setting in. They made a referral to a pain mang dr and a rhumatologist but neither can see me untill the end of july. I have a 1 and 2 yr old need help alot sooner than July.......Please any suggestions i am desperate